Duality for constrained robust sum optimization problems - Archive ouverte HAL Access content directly
Journal Articles Mathematical Programming Year : 2021

Duality for constrained robust sum optimization problems

(1) , (2) , (3) , (4)
1
2
3
4

Dates and versions

hal-03437680 , version 1 (20-11-2021)

Identifiers

Cite

N. Dinh, M. Goberna, D. Long, M. Volle. Duality for constrained robust sum optimization problems. Mathematical Programming, 2021, 189 (1-2), pp.271-297. ⟨10.1007/s10107-020-01494-1⟩. ⟨hal-03437680⟩
18 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More